Hail, Kanawha
- When
- September 9, 3:01 PM EST
- Where
- Kanawha County, 0.38 mi NNW of Jarretts Ford
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.435, -81.483
An upper level low pressure persisted over the Ohio Valley and central Appalachians. It provided the general instability for convection throughout the day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
An upper level low pressure persisted over the Ohio Valley and central Appalachians. It provided the general instability for convection throughout the day. Some of the showers and thunderstorms dumped 1 to 2 inches of rain. However, no serious flooding occurred. One storm did pulse briefly to severe limits during the afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Sep 9, 12:31 PM EST, 2 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 131 PM EDT WED SEP 9 2009 .SYNOPSIS... UPPER LEVEL LOW HANGS AROUND THROUGH THURSDAY...WITH SCATTERED SHOWERS AND THUNDER FOR SOME LOCATIONS. THE LOW GRADUALLY EXITS FRIDAY...GIVING WAY TO UPPER RIDGE AND DRIER AIR OVER THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/...UPPER LEVEL LOW OVER EASTERN KY HAS GENERATED SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING...MAINLY OVER SOUTHERN WV AND OUR SW VA COUNTIES. ISOLATED THUNDERSTORMS HAVE ALSO BEGUN TO SPRING UP THIS MORNING EAST OF CRW. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE IN COVERAGE THIS AFTERNOON WITH DAYTIME HEATING. BEST CHANCES STILL APPEAR TO BE OVER THE SOUTHERN HALF OF THE CWA WHERE THE BEST INSTABILITY AND MOISTURE EXIST. IN ADDITION TO THE UPPER LOW OVER EASTERN KENTUCKY...A SECONDARY LOW OVER EASTERN PA/MD HAS GENERATED SHOWERS OVER EASTERN OH/SW PA. THESE SHOWERS ARE EXPECTED TO MOVE INTO OUR NORTHERN WV AND SE OHIO ZONES WITHIN THE NEXT COUPLE OF HOURS. WITH THE OVERALL LIGHT FLOW PATTERN IN PLACE...STORMS WILL NEED TO BE MONITORED FOR POTENTIAL WATER ISSUES. PREVIOUS DISCUSSION FOLLOWS... ONE UPPER LOW IS CURRENTLY CENTERED OVER NORTHCENTRAL KENTUCKY AND ANOTHER IS OVER NORTHWESTERN VIRGINIA. MODELS FORECAST THESE TWO TO ROTATE AROUND EACH OTHER THIS PERIOD...WITH THE NET EFFECT OF A BROAD UPPER LOW CENTERED OVER OUR CWA BY THURSDAY MORNING. JUST LOOKING AT THE UPPER LEVEL FEATURES...IT DOES LOOK TEMPTING TO THROW HIGH POPS ACROSS THE ENTIRE AREA TODAY. HOWEVER...THE VERTICAL MOTION AND THERMODYNAMICS FIELDS TELL A DIFFERENT STORY. MOISTURE IS NOT THAT IMPRESSIVE...AROUND 1 TO 1.3 INCHES...WITH HIGHEST VALUES IN THE SOUTH. THERE IS LITTLE LOW LEVEL FOCUSING AS SURFACE RIDGE OF HIGH PRESSURE EXTENDS SOUTHWESTWARD FROM NEW ENGLAND ACROSS OUR AREA...ACTUALLY LEADING TO SOME DOWNSLOPING WEST OF THE MOUNTAINS. ATMOSPHERIC SOUNDINGS SHOW MARGINAL CAPE WITH HEATING...EXCEPT BETTER DOWN SOUTH WITH MORE MOISTURE. MOST OF THE UPPER SUPPORT WITH THE NORTHERN VIRGINIA UPPER LOW WILL BE NORTH IN PENNSYLVANIA AS THE LOW SHIFTS WEST NORTHWEST. THUS...THE BETTER DYNAMICS...MOISTURE AND INSTABILITY LOOK TO BE WITH THE KENTUCKY UPPER LOW AS IT DROPS SOUTHEAST ACROSS OUR SOUTHERN AREAS. INITIALLY...A TROUGH AXIS FROM THE KENTUCKY UPPER LOW EXTENDING EASTWARD ACROSS THE SOUTHERN WV COAL FIELDS IS SUPPORTING ISOLATED ELEVATED NOCTURNAL CONVECTION. THIS WILL DECREASE SIGNIFICANTLY AS THE TODAY FORECAST GETS UNDER WAY. THUS...FOR TODAY...THERE WILL BE A STRONG GRADIENT OF CAT POPS IN THE SOUTH TO SLIGHT CHANCE POPS CENTRAL AND NORTH TODAY. OUTSIDE OF THE EARLY MORNING ACTIVITY...INSERTED THUNDER ONLY ACROSS THE SOUTH...WITH JUST ISOLATED SHOWERS CENTRAL AND NORTH. MODEL TEMP GUIDANCE CLOSE AND LOOKS GOOD. EXCEPT POSSIBLY ACROSS THE FAR SOUTH WITH ANY SLOW MOVING THUNDERSTORMS...DO NOT EXPECT WATER PROBLEMS. MOST OF THE SHOWERS WILL DISSIPATE BY EARLY EVENING...EXCEPT ACROSS THE FAR SOUTH WHERE SOME UPPER SUPPORT CONTINUES. MODEL TEMP GUIDANCE TONIGHT AGAIN CLOSE AND LOOKS REASONABLE. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... THE MAIN THEME THIS PERIOD IS THE UPPER LOW STILL SPINNING OVER THE REGION...THEN GRADUALLY GIVING WAY TO RIDGING AS WE HEAD INTO THE WEEKEND. WHILE NAM REMAINS THE MODEL THAT RETROGRADES THE LOW FARTHEST WEST /AND SLOWEST WITH THE EVENTUAL NORTHEASTWARD PUSH OUT OF OUR AREA/...ITS SOLUTION IS NOT AS EXTREME NOW AS IT WAS PREVIOUSLY. CONVERSELY...THE GFS REMAINS THE QUICKEST TO KICK THE LOW EAST...BUT NOT AS FAST AS IN PREVIOUS RUNS. THE 12Z ECMWF IS SOMEWHERE IN BETWEEN. ODDLY ENOUGH...THE GEM AND SREF SUGGEST THE ACTUAL CENTER OF CIRCULATION FOR THE UPPER LOW WILL STAY ALONG OR JUST EAST OF THE APPALACHIAN SPINE AFTER IT CROSSES...INSTEAD OF RETROGRADING BACK INTO THE UPPER OHIO VALLEY LIKE THE REST OF THE MODELS. WHILE THERE ARE DIFFERENCES...THERE IS ALSO SOME CONVERGING OF SOLUTIONS COMPARED TO PRIOR RUNS. MY FORECAST REPRESENTS A BLEND...IN HOPES OF REFLECTING THE COMMON TARGET THAT THE MODELS APPEAR TO BE TRYING TO REACH. FOR THURSDAY...EITHER THE RETROGRADING UPPER LOW OR AT LEAST A VORTICITY LOBE APPEARS SET TO MOVE INTO THE SOUTHWESTERN TO SOUTHERN ZONES. I PLACED CHANCE POPS IN THE SOUTHERN ZONES...AS WELL AS AGAINST THE EAST SLOPES WITH THE MOIST FLOW ON THE NORTHERN SIDE OF THE CIRCULATION RUNNING INTO THE MOUNTAINS...BUT MUCH OF LOWLANDS LOOKS TO STAY DRY ESPECIALLY NORTH. BY FRIDAY...UPPER LOW WILL BE EXITING YET STILL ALSO IN OUR VICINITY...HOWEVER...DRIER AIR WILL BE WORKING INTO THE CIRCULATION. PRECIPITABLE WATER WILL BE DROPPING WELL UNDER AN INCH AND A QUARTER...EVEN UNDER AN INCH ACCORDING TO THE NAM. COVERAGE OF ANY SHOWERS WILL BE VERY LIMITED...AND I ONLY PLACED LOW CHANCE POPS IN THE MOUNTAINS. ALL MODELS TRANSITION TO UPPER LEVEL RIDGING BY SATURDAY...YIELDING A DRY PLEASANT DAY. && .LONG TERM /SUNDAY THROUGH TUESDAY/... HAVE GONE WITH HPC THINKING WITH SOME MINOR TWEAKS. UPPER LOW SHOULD CONTINUE TO MOVE EAST WITH UPPER RIDGING DEVELOPING ACROSS AREA OVER THE WEEKEND. LOW PRESSURE...AT THE SURFACE AND ALOFT...WILL DRIFT EASTWARD FROM THE PLAINS THROUGH THE PERIOD. AN ASSOCIATED FRONT WILL PUSH EAST INTO THE REGION TUESDAY INTO WEDNESDAY. SUNDAY SHOULD BE MAINLY DRY...WITH MAINLY DIURNAL PRECIPITATION MONDAY AND TUESDAY. HPC TEMP GUIDANCE LOOKED GOOD AND WAS GENERALLY FOLLOWED. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... 18Z WEDNESDAY THROUGH 18Z THURSDAY... AN UPPER LEVEL LOW OVER THE REGION WILL GENERATE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY OVER SOUTHERN WV AND SW VA. MUCH OF THE THUNDERSTORM/SHOWER ACTIVITY WILL DISSIPATE AFTER SUNSET...HOWEVER SHOWERS WILL CONTINUE TO LINGER OVER THE HIGHER TERRAIN. EXPECT HEAVY RAIN...REDUCED VISIBILITIES...AND SMALL HAIL IN VICINITY OF THUNDERSTORMS. PATCHY DENSE FOG IS EXPECTED TO DEVELOP AGAIN TONIGHT...ESPECIALLY IN AREAS WHERE PRECIPITATION OCCURS TODAY AND WHERE CLEARING TAKES PLACE. AFTER 18Z THURSDAY... NO WIDESPREAD AVIATION RESTRICTIONS ANTICIPATED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MDP/JMV NEAR TERM...SL/JMV SHORT TERM...MDP LONG TERM...JSH AVIATION...SL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 957 AM EDT WED SEP 9 2009 OHZ066-067-075-076-083>086-WVZ009>011-101400- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD- PLEASANTS-TYLER- 957 AM EDT WED SEP 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ087-VAZ003-004-WVZ005>008-013>020-024>040-046-047- 101400- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 957 AM EDT WED SEP 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING SHOWERS AND THUNDERSTORMS WILL BE SEEN . IF THESE LINGER OVER THE SAME SMALL STREAM BASIN...SMALL STREAM FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1206 PM EDT WED SEP 9 2009 WVZ025-026-034-035-091630- BOONE-LOGAN-RALEIGH-WYOMING- 1206 PM EDT WED SEP 9 2009 ...STRONG THUNDERSTORMS WILL AFFECT BOONE...EAST CENTRAL LOGAN... NORTHEASTERN WYOMING AND WESTERN RALEIGH COUNTIES... AT 1201 PM EDT...STRONG...ALOQ MOVING THUNDERSTORMS WERE ALONG A LINE FROM VAN TO NAOMA TO LESTER...MOVING SOUTH AT 10 MPH. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN UP TO ONE AND ONE HALF INCHES WITHIN AN HOUR WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO PRENTER... JEFFREY...FOSTER...BLAIR...SHARPLES...HERNDON...MABEN...KOPPERSTON... NAOMA...BOLT...STICKNEY...ARNETT...WHARTON...VAN...BALD KNOB... WHITESVILLE...TWIN FALLS STATE PARK...SOPHIA...RHODELL...MULLENS... MADISON...LESTER AND GLEN DANIEL. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1232 PM EDT WED SEP 9 2009 WVZ013-025-026-033>035-091700- BOONE-LINCOLN-LOGAN-MCDOWELL-RALEIGH-WYOMING- 1232 PM EDT WED SEP 9 2009 ...STRONG THUNDERSTORMS WILL AFFECT BOONE...MCDOWELL...NORTHEASTERN LOGAN...RALEIGH...SOUTH CENTRAL LINCOLN AND WYOMING COUNTIES... AT 1228 PM EDT...STRONG SLOW MOVING THUNDERSTORMS WERE ALONG A LINE FROM TURTLE CREEK TO SOPHIA TO BRADSHAW. THESE STORMS ARE NEARLY STATIONARY. WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN OF UP TO AN INCH WITHIN AN HOUR WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FALL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO ALKOL... PRENTER...TURTLE CREEK...JEFFREY...FOSTER...ASHFORD...RACINE... SETH...BLAIR...SHARPLES...VERDUNVILLE...AVONDALE...ELBERT... MAYBEURY...COALWOOD...CUCUMBER...JOLO...JENKINJONES...PANTHER...COAL MOUNTAIN...HERNDON...CLEAR FORK...WOLF PEN...MABEN...CYCLONE... KOPPERSTON...JOSEPHINE...NAOMA...BOLT...GHENT...ARTIE...DOROTHY... STICKNEY...ARNETT...WHARTON...VAN...MUD...JULIAN...HANOVER...DRY CREEK...BAILEYSVILLE...BALD KNOB...WHITESVILLE...WELCH...WAR...TWIN FALLS STATE PARK...SYLVESTER...STANAFORD...SOPHIA...SHADY SPRING... RHODELL...PROSPERITY...PINEY VIEW...PINEVILLE...OCEANA...NORTHFORK... MULLENS...MADISON...MACARTHUR...MABSCOTT...LESTER...KIMBALL... KEYSTONE...IAEGER...GLEN DANIEL...GARY...DAVY...DANVILLE...DANIELS... CRAB ORCHARD...COAL CITY...CHAPMANVILLE...BRADSHAW...BRADLEY... BECKLEY...BEAVER AND ANAWALT. THIS WILL IMPACT THE FOLLOWING INTERSTATES ...I-64 NEAR BECKLEY BETWEEN MILE MARKERS 120 AND 137...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 28 AND 52. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 12
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 226 PM EDT WED SEP 9 2009 WVZ027-036-037-091915- CLAY-FAYETTE-NICHOLAS- 226 PM EDT WED SEP 9 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAYETTE...SOUTHERN CLAY AND WESTERN NICHOLAS COUNTIES... AT 224 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR SUMMERSVILLE...MOVING WEST AT 15 MPH. THIS STORM WILL PRODUCE SMALL HAIL. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO BICKMORE... INDORE...KESSLERS CROSS LANES...DRENNAN...MUDDLETY...CANVAS...SWISS AND SUMMERSVILLE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 26
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 250 PM EDT WED SEP 9 2009 WVZ005-006-013-091945- CABELL-LINCOLN-WAYNE- 250 PM EDT WED SEP 9 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE... NORTHWESTERN LINCOLN AND SOUTHERN CABELL COUNTIES... AT 249 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS LOCATED NEAR SALT ROCK...MOVING WEST AT 5 MPH. THIS STORM WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO ONA...SALT ROCK...LAVALETTE...WEST HAMLIN...WAYNE...PEA RIDGE...HUNTINGTON... BEECH FORK STATE PARK AND BARBOURSVILLE. THIS WILL IMPACT I-64 BETWEEN MILE MARKERS 8 AND 25 IN WEST VIRGINIA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 26
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 339 PM EDT WED SEP 9 2009 WVZ015-036-092030- FAYETTE-KANAWHA- 339 PM EDT WED SEP 9 2009 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KANAWHA AND NORTHWESTERN FAYETTE COUNTIES... AT 338 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR SMITHERS...MOVING NORTHWEST AT 20 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. OTHER IMPACTED LOCATIONS INCLUDE BUT ARE NOT LIMITED TO POND GAP... SMITHERS...PRATT...POWELLTON...MONTGOMERY...HAWKS NEST STATE PARK... HANDLEY...GLASGOW...GAULEY BRIDGE...EAST BANK...COAL FORK AND CEDAR GROVE. THIS WILL IMPACT THE WEST VIRGINIA TURNPIKE NEAR MILE MARKER 74. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 26
The Charleston,WV radar (KRLX), 25 km away, was scanning. The volume nearest the first event began at 20:01 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2009Every state in 2009This day in weather historyWarnings in West Virginia, September 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 193111.